AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Eleven Papers on Number Theory, Algebra and Functions of a Complex Variable
S. Adjan, V. I. Arnol'd, S. P. Demuškin, Ju. S. Gurevič, S. S. Kemhadze, N. I. Klimov, Ju. V. Linnik, A. V. Malyšev, P. S. Novikov, D. A. Suprunenko, V. A. Tartakovskiĭ, and V. Tašbaev
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1965; 284 pp; hardcover
Volume: 46
ISBN-10: 0-8218-1746-9
ISBN-13: 978-0-8218-1746-9
List Price: US$44
Member Price: US$35.20
Order Code: TRANS2/46
[Add Item]
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia